| Model Number |
02-010-01-0335 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 7.5 years post op the initial right tka, this 62 y/o female patient was revised due to a loose femur.Patient was last known to be in stable condition following the event.Device's will not be returning.
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 02-012-44-3511 - logic tibia implant psc insert, sz 3.5, 11mm 2719392.Serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t 3594472.200-02-35 - three peg patella 35mm 3808594.
Additional Manufacturer Narrative
Please disregard initial report as this event was found to be a duplicate of event reported under 1038671-2022-00874.